Translator Disclaimer
July 2016 Completion of the moduli space for polarized Calabi–Yau manifolds
Yuguang Zhang
J. Differential Geom. 103(3): 521-544 (July 2016). DOI: 10.4310/jdg/1468517503

Abstract

In this paper, we construct a completion of the moduli space for polarized Calabi–Yau manifolds by using Ricci-flat Kähler–Einstein metrics and the Gromov–Hausdorff topology, which parameterizes certain Calabi–Yau varieties. We then study the algebro-geometric properties and the Weil–Petersson geometry of such completion. We show that the completion can be exhausted by sequences of quasi-projective varieties, and new points added have finite Weil–Petersson distance to the interior.

Citation

Download Citation

Yuguang Zhang. "Completion of the moduli space for polarized Calabi–Yau manifolds." J. Differential Geom. 103 (3) 521 - 544, July 2016. https://doi.org/10.4310/jdg/1468517503

Information

Published: July 2016
First available in Project Euclid: 14 July 2016

zbMATH: 06624580
MathSciNet: MR3523530
Digital Object Identifier: 10.4310/jdg/1468517503

Rights: Copyright © 2016 Lehigh University

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.103 • No. 3 • July 2016
Back to Top